# SDR CHQA201000137

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 21,868 hours, 17,930 cycles
- Engine: Allsn AE3007A
- Engine time: 13,993 hours, 11,182 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.
